Schizophrenia.com

Not happy at all


#1

Not happy more and more depressed than Ever and concerned about me rapidly gaining weight and I don’t think its my meds doing it.I am currently taking Abilify5 mg and in the beginning yes it did cause me to gain a lot of weight but I think its something else causing me to rapidly gain I cant afford to gain anymore and its like I have no control over my eating and no control of the weight gain. I have had several tests done attributed to me now having breathing problems and I know I have severe sleep apnea maybe its the sleep apnea causing me to gain weight I don’t know what else it could be. I had recently a stress test which I am waiting on the results for my heart and my Lungs. I cant go on like this any advice what to do would be appreciated


#2

Just listen to the doctors. They know best.


#3

have you tried becoming a bit more active? its easy to put on weight if you are inactive


#4

I haven’t really exercised much I am at the point of giving up


#5

My advice is to have personal goals and maintain hope things can get better. The goals will help you know you are doing valuable things with your time(like exercising even if you are tired) and the hope keeps you fighting for a better tomorrow

I have been struggling with depressive symptoms lately and a sleep disorder as well. I am going to be put on a waitlist for therapy, which is something I would also suggest .

Keeping a little bit of hope gets me through the days


#6

Doing any kind of activity is good for health and if you enjoy it also wellbeing


#7

I will talk to my Dr. when I see him next month on what my next step should be to lose some weight ever hear of con trave it has Wellbutrin in it or is made from it and its used for weight loss I may ask him about that you get it by prescription then join a gym I need to do something what I have done in the past isn’t working.I just need to up my game meaning exercise more and maybe get on this diet pill if he says its ok and what interfere or interact with my meds I currently take abilfy5 and lexapro10 abilify is the worst for weight gain even at that small dose


#8

i dont like doing exercise to lose weight specifically, i only like exercise if it is doing something that i enjoy and the exercise is a bonus lol


#9

We’re in the same boat right now. Sending hugs. I think we will both eventually get on top of this.

:heart:


#10

I hope so I cant afford to gain anymore weight I am the heaviest I have been in my life and still rapidly gaining weight seems like everyday I am a lot bigger,Just had a Pulmonary/cardio stress test and just got a call today that it was normal but I still have questions like why am I gaining so much weight in a short period of time doesn’t make any sense something has to be wrong or going on with me what no one seems to know. I am glad in a way the tests were normal but in a way I am not glad cause not knowing why I am gaining weight concerns me,


#11

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.